MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CHECK-POINTS (CPO); MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CHECK-POINTS (CPO); MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD KIT
Catalog Number 445262
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: poc.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ check-points (cpo), a false negative vim patient result was obtained.Cultured sample was vim positive by immunochromatography.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for suspected false negative results when using bd max¿ cpo (ref.445262) kit lot 5021086 was performed by the review of manufacturing records, retain material testing, review of customer¿s data and by the complaint¿s history review.The review of quality control records of bd max¿ cpo lot 5021086 revealed no anomalies that could explain the customer¿s negative results.Customer reported that for one of their samples, the bd max¿ result was negative for vim/imp-1-2 targets even though this sample tested positive for vim when cultured, also confirmed by immunochromatography.According to customer, this is an issue with the interpretation of a positive result with the bd max¿ cpo kit lot 5021086.The retain material of bd max¿ cpo from lot 5021086 was tested and all the reactions gave expected results.Customer provided one run files for 242 from bd max¿ instrument ct1682 for the investigation.Manual pcr curve adjudication of the sample in position a8 showed no pcr amplification curve, and no anomaly.The expected result in such conditions is negative since the signal did not reach the threshold of ct 10 to 35 and endpoint value above 400 required to be considered valid by the algorithm.As stated in the assay package insert ¿limitations of the procedure¿ section, the bd max¿ system provides qualitative results.Any reported ct value or displayed curve should only be used for the purposes of laboratory quality control trending, research, and public health reporting.A negative result was the expected result in such condition.It must also be noted that limit of detection can vary between different assays and testing methods.Based on the investigation and information provided, no issue is suspected, a sample with a concentration below the limit of detection of the assay is the most likely cause to explain the customer¿s issue.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ cpo kit lot 5021086.The root cause was not identified.However, a sample at or near the assay limit of detection (lod) is the most likely cause to explain the customer¿s discrepant results.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.

Brand Name
BD MAX¿ CHECK-POINTS (CPO)
Common Device Name
MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23544985
Report Number3007420875-2025-00216
Device Sequence Number9531208
Product Code OOI
UDI-Device Identifier00382904452629
UDI-Public(01)00382904452629(17)260129(10)5021086
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K190613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/29/2026
Device Catalogue Number445262
Device Lot Number5021086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown